Discussions that mention diovan

High & Low Blood Pressure board


I high blood pressure and also an irregular heart beat. I also suffer from asthma due to allergies so sometimes I'm congested and have a harder time breathing.

I find that sometimes I get a tightness in my chest, and I feel like my heart is going to beat through my chest esp at rest. When I feel my pulse it appears to be normal thou. Does anybody else experience this here? I told my cardiologist about this and he asked if it was when I settled in for the night (Which of course that's when it usually occurs). He did not seem concerned when I said it was, but to be honest I am. I'm feeling it right now, it's making me feel funny.

The doctor gave me Metroprolol to calm my heart so it does not race as much and Diovan to help lower my BP. I will say that my BP does go right back up depending on the situation and I get really bad hot flashes. Sometimes my ears turn beet red.

Any advice?

Also while I'm here...

I'm an avid roller coaster rider, the higher, the crazier, the more I love them. I love the thrill and speed and the rush from them. Well yesterday my husband took me to the Six Flags and I noticed that on almost all of the rides (Esp the roller coasters) the warning signs said not to ride if you have high blood pressure. Now I've been riding them for years with uncontrolled high BP without problems (Don't ever recall high BP ever on the signs). Yesterday it unsettled me and caused me to worry all day. Now I still rode everything, but it made it hard for me to enjoy it.

Anybody know the reason for this? I don't want this to ruin my enjoyment of thrill rides. Do any of you still ride?